# SDR ASAA2013030394082

- Difficulty date: March 3, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 24,265 hours, 7,524 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Satcomm
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOMM PROMPT IS NOT AVAILABLE IN THE MCDU.  ACFT GROUNDED.    UNABLE TO DUPLICATE DEFECT, ALL LIGHTS WERE GREEN.  R & R SATCOM TRANSCEIVER, REF MM 23-15-00, OPS CHECK NORMAL.
